Alert archive / Colorado / Special Weather Statements in 2014

Special Weather Statement, NWS Pueblo, CO

May 29, 2014Teller County, Colorado

NWS Pueblo, CO issued this special weather statement at May 29, 2014, 4:21 PM MDT for Teller County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2014, 4:21 PM MDT (22:21 UTC)
Expired
May 29, 2014, 4:45 PM MDT
In force
24 min
Issued by
NWS Pueblo, CO

County Teller County, CO

The radar

The Pueblo radar (KPUX), 83 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2949 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WWUS85 KPUB 292221
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
421 PM MDT THU MAY 29 2014
 
COZ081-084-085-292245-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
421 PM MDT THU MAY 29 2014

...SPECIAL WEATHER STATEMENT...

AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SOME LIGHT RAIN MOVING OVER THE WALDO CANYON BURN SCAR.  THE AREA OF 
SHOWERS WAS MOVING NORTHEAST AT 10 MPH.

RAINFALL AMOUNTS OF LESS THAN ONE-TENTH OF AN INCH CAN BE EXPECTED 
OVER THE WALDO CANYON BURN SCAR AS THESE SHOWERS MOVE ACROSS THE 
AREA...AND IT WILL NOT CAUSE FLOODING.

LAT...LON 3889 10496 3896 10499 3898 10494 3894 10487
      3890 10488 3888 10491
TIME...MOT...LOC 2218Z 229DEG 8KT 3894 10494 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 29, 3:29 PM MDT, 52 minutes earlier.

Area forecast discussion, May 29, 3:29 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
329 PM MDT THU MAY 29 2014

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 327 PM MDT THU MAY 29 2014

...INCREASING THUNDERSTORMS NEXT 24 HOURS...

LEADING EDGE OF MOIST MID/UPPER LEVEL SUBTROPICAL PLUME TO I-25
CORRIDOR.  STILL MOSTLY CLOUD FREE EAST OF THE CORRIDOR...BUT WITH
INCREASING MID/HIGH CLOUDS EXPECTED THROUGH THE EVENING HOURS.  BEST
CHANCES FOR CONVECTION THIS EVENING WILL BE ALONG AND WEST OF I-25.
HOWEVER...SHOULD SEE AT LEAST SOME CONVECTION WORK EAST ACROSS THE
PLAINS THIS EVENING. PRIMARY THREATS THIS EVENING WILL INCLUDE
LIGHTNING...WIND GUSTS TO AROUND 50 MPH...BRIEF HEAVY RAIN AND
POSSIBLY SOME SMALL...UP TO 1/2 INCH DIAMETER...HAIL.  SEVERE THREAT
LOOKS LOW THIS EVENING DUE TO LACK OF SHEAR AND CAPE.  BIGGEST WORRY
IS CELL DEVELOPING RIGHT OVER A BURN SCAR AND THEN...WITH THE LIGHT
STEERING WINDS...JUST SITTING THERE.  CONVECTION WILL LINGER THROUGH
THE EARLY AND MID EVENING HOURS BUT SHOULD MOSTLY BE OVER BY
MIDNIGHT.

FOR TOMORROW...MORE MOISTURE TO WORK WITH.  SHOULD BE AN EARLIER
START...WITH MORE WIDESPREAD...AND GENERALLY MORE INTENSE ACTIVITY
THROUGH THE DAY.  MANY OF THE SAME THREATS AS TODAY...BUT WITH
GREATER COVERAGE.  THE THREATS WILL POTENTIALLY IMPACT MORE AREAS.
CONCERN FOR BURN SCARS WILL STEP UP AS A RESULT. LW

.LONG TERM...(FRIDAY NIGHT THROUGH NEXT THURSDAY)
ISSUED AT 327 PM MDT THU MAY 29 2014

GENERALLY MINOR LONGER TERM ADJUSTMENTS NEEDED WITH PRIMARY
METEOROLOGICAL CONCERNS CONTINUING TO BE TEMPERATURES AND
POPS(INCLUDING ASSOCIATED HEAVY RAIN AND STRONG TO SEVERE THREAT
AT TIMES). IN ADDITION...ELEVATED FIRE WEATHER CONCERNS MAY BE
NOTED AT TIMES SUNDAY.

LATEST LONGER TERM FORECAST MODEL SOUNDINGS AND COMPUTER SIMULATIONS
INDICATE THAT AN ACTIVE METEOROLOGICAL PATTERN WILL BE NOTED AT
TIMES OVER THE CWFA FROM FRIDAY EVENING INTO SATURDAY EVENING AND
THEN AGAIN FROM LATER WEDNESDAY INTO AT LEAST NEXT THURSDAY.

ONGOING CONVECTION FRIDAY EVENING(INCLUDING THE POTENTIAL FOR
LOCALLY HEAVY RAIN AND STRONG STORMS) DUE TO ADEQUATE ATMOSPHERIC
MOISTURE AND PASSING UPPER DISTURBANCE IS EXPECTED TO DECREASE
AROUND MIDNIGHT.  ANOTHER ROUND OF PRECIPITATION IS THEN EXPECTED
SATURDAY...ALTHOUGH NOT AS WIDESPREAD AS FRIDAY AND FRIDAY NIGHTS
ACTIVITY.

AS OF THIS DISCUSSION...IT APPEARS THAT LOCALLY HEAVY RAIN(THANKS TO
PRECIPITABLE WATER VALUES NEARING ONE INCH AT TIMES) WILL BE MORE
LIKELY THAN STRONG TO SEVERE STORMS FROM LATER FRIDAY INTO FRIDAY
NIGHT...ALTHOUGH A FEW STRONG TO POTENTIALLY SEVERE STORMS WILL
BE POSSIBLE DURING THIS TIME-FRAME DUE TO PROJECTED MARGINAL
SHEAR PROFILE AND INSTABILITY VALUES. AS ALWAYS...WFO PUEBLO WILL
MONITOR CLOSELY WITH FOCUS ON RECENT AREA BURN SCARS(INCLUDING BUT
NOT LIMITED TO THE WALDO CANYON AND BLACK FOREST BURN SCARS) FOR
LOCALIZED FLASH FLOODING POTENTIAL.

FOCUS ON SATURDAY AND SATURDAY NIGHT THEN SHIFTS TO A HIGHER
POTENTIAL FOR STRONG TO POSSIBLY SEVERE STORMS(PRIMARILY OVER
EASTERN SECTIONS) AS SHEAR PROFILES AND INSTABILITIES BECOME MORE
FAVORABLE ALTHOUGH LOCALIZED FLASH FLOODING NOT OUT OF THE
QUESTION...ESPECIALLY OVER RECENT BURN SCAR LOCATIONS.

IT STILL APPEARS THAT SUNDAY WILL BASICALLY BE A TRANSITION DAY TO
DRIER CONDITIONS AS UPPER DISTURBANCE MOVING ACROSS MONTANA ALLOWS A
DRIER AIRMASS TO DEVELOP OVER THE MAJORITY OF THE CWFA...ALTHOUGH
RECENT VERSION OF ECMWF KEEPS EASTERN THIRD OF FORECAST DISTRICT
UNDER SOME PRECIPITATION THREAT SUNDAY. IN ADDITION...LOCALIZED
ELEVATED FIRE WEATHER CONCERNS WILL BE POSSIBLE FROM SUNDAY INTO
SUNDAY EVENING OVER PORTIONS OF THE FORECAST DISTRICT...HOWEVER
CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE FIRE WEATHER HIGHLIGHTS AT
THIS TIME.

FORECAST DISTRICT SHOULD CONTINUE TO NOTICE GENERALLY DRIER
CONDITIONS FROM SUNDAY NIGHT INTO AT LEAST TUESDAY EVENING AS DRIER
SOUTHWESTERLY FLOW MOVES ACROSS SOUTHERN COLORADO...ALTHOUGH ECMWF
ATTEMPTS TO KEEP NORTHERN AND EASTERN PORTIONS SOMEWHAT ACTIVE.

RECENT COMPUTER SIMULATIONS STILL INDICATE THAT THE SEVERE WEATHER
THREAT HAS THE POTENTIAL TO INCREASE FROM MID TO LATER PORTIONS OF
NEXT WEEK(PRIMARILY OVER EASTERN SECTIONS) AS MEAN LAYER
SHEAR...ATMOSPHERIC MOISTURE AND INSTABILITIES ALL FAVOR INCREASING
SEVERE THREAT POTENTIAL.

ABOVE CLIMATOLOGICAL LATE MAY/EARLY JUNE TEMPERATURES ARE STILL
EXPECTED DURING THE MAJORITY OF THE LONGER TERM WITH WARMEST
TEMPERATURES ANTICIPATED SUNDAY...WHILE COOLEST TEMPERATURES(CLOSER
TO SEASONAL AVERAGES) SHOULD RETURN BY NEXT THURSDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 327 PM MDT THU MAY 29 2014

AFTERNOON CONVECTION OCCURRING MAINLY WEST OF I-25 SO FAR TODAY.
THIS WILL CONTINUE TO BE THE TREND FOR THE STRONGEST CONVECTION
THROUGH THE EVENING HOURS...BUT WITH SOME...GENERALLY WEAKER
CONVECTION...MAKING EASTWARD ACROSS THE PLAINS. GENERALLY VFR AT
KCOS...KPUB...KALS TAF SITES BUT POTENTIAL FOR MVFR/IFR/LIFR
CONDITIONS LOCALLY WITH ANY THUNDERSTORMS THAT MOVE THROUGH. OTHER
CONCERNS...ERRATIC THUNDERSTORM OUTFLOW WIND GUSTS TO 50
KTS...LIGHTNING AND LOCAL SMALL HAIL TO 1/2 INCH IN DIAMETER.
LINGERING ACTIVITY THROUGH 06Z...WITH MOST ACTIVITY FINISHED
THEREAFTER.  FOR TOMORROW...ACTIVITY REGENERATING 16-18Z...A LITTLE
EARLIER THAN TODAY...WITH GREATER COVERAGE AND INTENSITY EXPECTED
THROUGH THE AFTERNOON.  A BETTER CHANCE AT SEEING SOME CONVECTION
MOVE THROUGH ALL 3 TAF SITES...ESPECIALLY 17Z-02Z. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

NONE.

&&
Hazardous weather outlook, May 29, 11:53 AM MDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1153 AM MDT THU MAY 29 2014

COZ058>089-093>099-301800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1153 AM MDT THU MAY 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL TRACK ACROSS THE AREA
THIS AFTERNOON THROUGH THIS EVENING...WITH THE BEST COVERAGE OF
STORMS OVER AND NEAR THE HIGHER TERRAIN. THE MAIN THREAT FROM
STORMS TODAY WILL BE LIGHTNING AND WIND GUSTS TO AROUND 50 MPH. A
FEW OF THE STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAIN AND
HAIL TO 1/2 INCH IN DIAMETER...WHICH COULD POSE THE THREAT OF
HEAVY RUNOFF ON AREA BURN SCARS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AFTERNOON AND EVENING THUNDERSTORMS WILL BECOME MORE NUMEROUS ON
FRIDAY AND SATURDAY...THEN CHANCES FOR STORMS WILL GRADUALLY
DECREASE SUNDAY AND MONDAY AS MOISTURE LEVELS FALL. THE MAIN STORM
THREATS WILL BE LIGHTNING AND WIND GUSTS AROUND 45 MPH. HOWEVER...A
FEW STORMS ON FRIDAY AND SATURDAY...MAY BECOME STRONG TO SEVERE...
PRODUCING LARGE HAIL...GUSTY WINDS TO OVER 60 MPH AND LOCALLY
HEAVY RAIN. FLASH FLOODING OVER BURN SCARS MAY BE POSSIBLE AS
STORMS WILL BE SLOW MOVING...ESPECIALLY ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING...MAINLY OVER AND NEAR THE
MOUNTAINS.

50/50

In the hours before

Special weather statement, May 29, 3:03 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
303 PM MDT THU MAY 29 2014

COZ081-082-292130-
PIKES PEAK ABOVE 11000 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
303 PM MDT THU MAY 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELLER COUNTY UNTIL
330 PM MDT...

AT 302 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER VICTOR...OR 18 MILES SOUTHWEST OF COLORADO
SPRINGS...MOVING EAST AT 10 MPH.

PEA SIZE HAIL...BRIEF HEAVY RAIN AND WIND GUSTS AROUND 40 MPH WILL
BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRIPPLE CREEK AND VICTOR.

LAT...LON 3866 10519 3879 10524 3879 10497 3866 10495
TIME...MOT...LOC 2102Z 257DEG 10KT 3872 10513
Special weather statement, May 29, 3:21 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
321 PM MDT THU MAY 29 2014

COZ076-077-083-292145-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
321 PM MDT THU MAY 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 345
PM MDT...

AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROYAL GORGE...OR 38 MILES SOUTHWEST OF
COLORADO SPRINGS. THIS STORM WAS NEARLY STATIONARY.

HALF INCH HAIL...HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROYAL GORGE.

LAT...LON 3838 10534 3846 10549 3868 10541 3862 10525
TIME...MOT...LOC 2120Z 217DEG 4KT 3850 10538
Special weather statement, May 29, 3:31 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
331 PM MDT THU MAY 29 2014

COZ088-094-292200-
EASTERN LAS ANIMAS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
331 PM MDT THU MAY 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 400 PM MDT...

AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TRINCHERA...OR 24 MILES NORTH OF DES MOINES.
THIS STORM WAS NEARLY STATIONARY.

HALF INCH HAIL...HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRINCHERA.

LAT...LON 3707 10414 3716 10405 3711 10383 3700 10392
      3700 10402
TIME...MOT...LOC 2131Z 217DEG 4KT 3708 10400
Special weather statement, May 29, 3:56 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
356 PM MDT THU MAY 29 2014

COZ076-077-081-083-292215-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
356 PM MDT THU MAY 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT COUNTY UNTIL
415 PM MDT...

AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS FROM ABOUT 7 MILES NORTH OF ROYAL
GORGE...TO 3 MILES SOUTH OF ROYAL GORGE...MOVING NORTHEAST AT 20 MPH.

PEA SIZE HAIL...HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ROYAL GORGE.

LAT...LON 3842 10529 3848 10546 3868 10532 3868 10525
      3864 10525 3864 10512
TIME...MOT...LOC 2151Z 215DEG 17KT 3856 10530
Special weather statement, May 29, 4:09 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
409 PM MDT THU MAY 29 2014

COZ088-094-292245-
EASTERN LAS ANIMAS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
409 PM MDT THU MAY 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 445 PM MDT...

AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BRANSON...OR 22 MILES NORTH OF DES MOINES...
MOVING NORTHEAST AT 10 MPH.

DIME SIZE HAIL...HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRANSON.

LAT...LON 3709 10407 3721 10387 3708 10365 3699 10394
      3700 10396
TIME...MOT...LOC 2209Z 229DEG 9KT 3707 10393
Special weather statement, May 29, 4:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
421 PM MDT THU MAY 29 2014

COZ081-084-085-292245-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
421 PM MDT THU MAY 29 2014

...SPECIAL WEATHER STATEMENT...

AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SOME LIGHT RAIN MOVING OVER THE WALDO CANYON BURN SCAR.  THE AREA OF
SHOWERS WAS MOVING NORTHEAST AT 10 MPH.

RAINFALL AMOUNTS OF LESS THAN ONE-TENTH OF AN INCH CAN BE EXPECTED
OVER THE WALDO CANYON BURN SCAR AS THESE SHOWERS MOVE ACROSS THE
AREA...AND IT WILL NOT CAUSE FLOODING.

LAT...LON 3889 10496 3896 10499 3898 10494 3894 10487
      3890 10488 3888 10491
TIME...MOT...LOC 2218Z 229DEG 8KT 3894 10494

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 11:36 AM MDTSpecial Weather StatementPUBSaguache24 min
May 29, 12:09 PM MDTSpecial Weather StatementPUBCostilla21 min
May 29, 1:01 PM MDTSpecial Weather StatementPUBCostilla29 min
May 29, 2:09 PM MDTSpecial Weather StatementPUBTeller36 min
May 29, 3:03 PM MDTSpecial Weather StatementPUBTeller27 min
May 29, 3:21 PM MDTSpecial Weather StatementPUBFremont24 min
May 29, 3:31 PM MDTSpecial Weather StatementPUBLas Animas29 min
May 29, 3:56 PM MDTSpecial Weather StatementPUBFremont19 min
May 29, 4:09 PM MDTSpecial Weather StatementPUBLas Animas36 min
May 29, 4:56 PM MDTSpecial Weather StatementPUBLas Animas34 min
May 29, 5:00 PM MDTSpecial Weather StatementPUBLas Animas30 min
May 29, 5:02 PM MDTSpecial Weather StatementPUBTeller28 min
May 29, 5:28 PM MDTSpecial Weather StatementPUBOtero32 min
May 29, 5:54 PM MDTSpecial Weather StatementPUBOtero36 min
May 29, 5:57 PM MDTSpecial Weather StatementPUBTeller33 min

Nearby

Special Weather Statements in Colorado, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.